| Model Number |
17125 |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/15/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
During surgery, the rod would not properly lock to the mis rod inserter.There appeared to be lack of necessary rigid interface between the rod and inserter, which made it difficult to pass and seat the rod.This caused a delay in surgery.No patient injury reported.
Additional Manufacturer Narrative
Review of device history records was performed.No irregularities were identified during manufacturing or inspection.The instrument returned to atec on 10/22/2021.There were no signs of visible damage.The threaded piston functioned properly with full stroke lock to unlock.The t25 threading feels smooth and proper.No sign of damage or wear to the t25 hexalobe.Instrument lock pins are intact.The instrument was tested and verified for intended use and functionality.No defects found.It is fully operational.The root cause is likely use error.